# SDR ASAA0742097

- Difficulty date: October 5, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580730
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FWD SERVICE DOOR CUTOUT BS 294 BETWEEN STR 12R AND 13R CRACK IN AFT END OF INTERCOSTAL ANGLE.  REMOVED AND REPLACED ANGLE IAW B737 400 SRM 51-40-2 AND BAC DWG 65 45807.
